# SDR EIA2000036

- Difficulty date: August 12, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65B413771
- Condition: Broken
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

FRA - LEFT SIDE WING OVERHEAT LIGHT CAME ON DURING CLIMB-OUT AT FL 240.  FOUND DUCT SEAL AT LE MID SECTION BLOWN.  REPLACED, REALIGNED AND RETORQUED DUCT ASSY AND SUPPORT MOUNTS.  DURING TROUBLESHOOTING FOUND SUPPORT BRACKETS BROKEN.  FABRICATED BRACKETS PER ECRA 481-36-011-3 PART 1.  OPS AND LEAK CHECKED OK.  JFK, INSTALLED REPLACEMENT SUPPORT BRACKETS PER ECRA 481-36-011-3 PART 2.  (M)
